# SDR DALA2025012700634

- Difficulty date: January 26, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 75,005 hours, 35,393 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3266 DISC: CRACK INDICATION ON FRAME 4 LH SIDE IN UPPER ATTACHMENT HORIZONTAL ST IFFENER. CRACK DIMENSIONS ARE: X1: 0.438 INCH APPROX, X3: 0.356 INCH A PPROX. AD RELATED. IN COCKPIT (1 EA). AA CARD 5316-01052-05A. C/A: COMPLIED WITH ER/A 544200-14AD REV. C APPROVED DATE: 24-JAN-25 MATCHES WITH ALL STEPS ON PRI 544200-14AD REV.0, REV.1, REV.2 ITIS BEEN VALIDATED. PERFORMED PERMANENT REPAIR INSTRUCTIONS LOC . ON FR4 LH LATERAL WINDOW FRAME UPPER ATTACHMENTS STIFFENER ASPER ER/A 544200-14AD REV. C SECTION V HAS BEEN COMPLIED. SEE LOG PAGE: 0776194 FOR TIME CONTROLLED ITEMS SECTION DTE. TOOL USED:UT EQUIPMENT P/N:45MG S/N: 232017609 DUE DATE: 08-OCT-25 MICROMETER P/N: 293-345-30 S/N: 71699816 DUE DATE: 11 MAR 25 . SEEINDIVIDUAL SIGN-OFF ON ORNRC 54/200 RII INSPECTION COMPLETE JOB COMPLETE. (LP: 0780063)
